# SDR HALA2012011300023

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,738 hours, 7,060 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 952
- Condition: Failed
- Location: Elevator Feel
- Part time: 37,728 hours, 7,059 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER CLEARD TO LINE UP & WAIT - NOTICED STATUS PAGE EICAS MESSAGE FOR ELEVATOR FEEL.  R & R ELEVATOR FEEL COMPUTER IAW MM27-31-19 UP TO 3.F (12).  ACCOMPLISHED STEPS 3F 13 TO G3.  OPS CHECKED GOOD. PERFORMED PITOT/STATIC LEAK CHECKED IAW MM 34-11-00. LEAK CHECKED OK.
